National Changhua University of Education Institutional Repository : Item 987654321/8898
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19750507      在线人数 : 273
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8898

题名: Existence Results for Primal and Dual Generalized Vector Equilibrium Problems With Applications to Generalized Semi-Infinite Programming
作者: L.J. Lin
贡献者: 數學系
关键词: Generalized vector equilibrium problem;Generalized vector semi-infinite
programming
;Maximal pseudomonotone;Pseudomonotone;Cx-quasiconvex
日期: 2005-12
上传时间: 2011-05-10T06:48:03Z
出版者: Springer Verlag
摘要: In this paper, we introduce several kinds of maximal pseudomonotonicity and
establish existence theorems of maximal pseudomonotonicity. From these results we establish
the existence theorems of generalized vector equilibrium problems. We establish existence
theorems of generalized vector semi-infinite programming, as applications of generalized
vector equilibrium problems.
關聯: Journal of Global Optimization, 33(4):579-595
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
202010210019.pdf145KbAdobe PDF763检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈